# SDR CA970106011

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E437
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 52427702131
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) #1 CDU WENT OFF DURING CLIMB. RETURNED TO BLOCKS. CDU REPLACED.
